# SDR CKSA96060

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 2612 · Fire Detection
- Part: Fire Connector
- Part number: 3777644
- Condition: Dirty
- Location: Nr 2engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KMIA- FLT 75794 - NR 2 ENGINE FIRE WARNING INDICATION ON CLIMB-OUT.FIRE LIGHT WENT OUT IMMEDIATELY UPON RETARDING THROTTLE.  LIGHT REMAINED OUTAFTER RETURNING THROTTLE CRUISE POWER.  ALL OTHER ENGINE INDICATIONS NORMALAND NR 2 ENGINE FIRE WARNING TEST CHECKED GOOD.  CLEANED CANNON PLUGS TO NR2 FIRE LOOP SYSTEM AND CHECKED ALL LOOPS.  OPS CHECKED NORMAL PER CHAPTER26-00.  (M)
